# SDR UIEA2021082301844

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Distorted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT INSP FOUND LEFT ENG #19 FAN BLADE DISTORTED DUE TO BIRD STRIKE. (3.5" IN LENGTH, .1875" DISPLACEMENT). DAMAGE WITHIN LIMITS PER AMM 72-31-02-226-012-H00.( TRANSFERRED TO NON-MEL 152205.  /  LP 1314192 ITEM 3: LEFT ENGINE FAN BLADE # 19 REQUIRES DYE PENETRANT INSPECTION BETWEEN 10 FC OR 50 FH, WHICHEVER COMES FIRST. NON-MEL 152204. )
